# SDR DALA13016843215

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 44 BETWEEN FR 31 TO FR 32 AND Y 0 FWD CARGO COMPARTMENT.   PERFORMED REPAIR ON STRINGER 44 IAW ER/A NR 512769-14.  REV ORIGINAL AND PRI 512769-14, REV.
